# SDR FDEA201703150903

- Difficulty date: March 15, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 41,611 hours, 15,644 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380089H
- Part serial: CA0594
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB LWR FLAP IB SIDE OF NR 1 CANOE FAIRING HAS 2 EA DENTS. COMPLIED WITH EA F-5750-T0331961 A P1. LT OUTBOARD AFT FLAP LOWER SURFACE SKIN REPAIRS.
